# SDR ASAA2017082221695

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 56,042 hours, 25,235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 1211706R
- Condition: Intermittent
- Location: Rt A/C Pack
- Part time: 66,089 hours, 43,263 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS DUE TO HISTORY OF TEMP CONTROL ISSUE AND ASSOCIATED RT RAM DOOR FULL OPEN LIGHT ILLUMINATED DURING CRUISE FLIGHT.   ACFT GROUNDED.  REMOVED THE RT HEAT EXCHANGERS PRIMARY & SECONDARY AND RT PRIMARY AND SECONDARY PLENUMS, IAW AMM 21-51-03-000-802-001. INSTALLED RT PRIMARY & SECONDARY HEAT EXCHANGER AND PLENUMS, IAW AMM 21-51-03-400-801-001, STEP 3H, STEP I, STEPS (1)-(17) (A)-(F) 1)-2). COMPLETED STEP 3H,I(18). COMPLETED STEP 3H,J. FOUND A FLANGE DAMAGED ON THE AFT END OF THE PRIMARY HEAT EXHANGER.  REPAIRED THE FLANGE IAW AMM 36-13-01-300-801. STEP 2.G. LEAK CHECKED GOOD. COMPLETED IAW AMM 21-51-03-400-801-001 STEP 3K.  RETURN THE AIRCRAFT TO USUAL CONDITION.
